# SDR IPXA2024022064856

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,696 hours, 16,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main Deck Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LATCH LIGHT ON MAIN DECK DOOR NOT WORKING REMOVED AND REPLACED LATCHED PUSHBUTTON SWITCH WITH INDICATOR W/R/T AMM20-45-10-02 SYSTEM OPS CHECKS GOOD DEFERRAL CLEARED PLACARD REMOVED DMP REVERSED
